# SDR WTAA970168

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Bird Strike
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LAX - EVIDENCE OF BIRD STRIKE FOUND ON LEFT PROPELLER SPINNER AND BLADES.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE. (X)
